# SDR SWAA040406

- Difficulty date: February 8, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 30,162 hours, 25,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CORROSION ON AFT PRESSURE BULKHEAD WEB AT BS 1016, LBL 2 TO RBL 2.  REPAIRED WEB PER ACO.
